# SDR CA971028005

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Bracket
- Part number: 12321391
- Condition: Cracked
- Location: Stab Spar
- Part time: 6,224 hours
- Component: Cessna, 123260026
- Stage of operation: IN
- Nature of condition: O, E
- Precautionary procedure: K

## Discrepancy

(CAN) NUMEROUS CRACKS FOUND ON BRACKET DURING THE INSPECTION, ALSO FOUND THE RIB (P/N 1232108-1) LOCATED IN THE SAME AREA WAS CRACKED. THE BRACKET (P/N 1232139-1) IS RIVETED TO THE STABILIZER REAR SPAR AND WAS FOUND CRACKED ALONG A BEND AND LEFT THE RIVETED PORTION ON THE SPAR. THE BRACKET WHICH CONTAINS THE ELEVATOR TRIM ACTUATOR WAS NOW ONLY SECURED TO THE STABILIZER AT ONE POINT. THE TORQUE APPLIED BY THE CHAIN ACTING ON THE ACTUATOR ALLOWED THE ACTUATOR TO BECOME MISALIGNED AND SENT UP A VIBRATION.
